Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 602679, 14 pages
http://dx.doi.org/10.1155/2012/602679
Research Article

Existence of at Least Two Periodic Solutions for a Competition System of Plankton Allelopathy on Time Scales

Department of Mathematics, Kunming University of Science and Technology, Yunnan 650093, China

Received 3 October 2011; Accepted 15 February 2012

Academic Editor: Meng Fan

Copyright © 2012 Hui Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Rice, Allelopathy, Academic Press, New York, NY, USA, 1984.
  2. J. Maynard-Smith, Models in Ecology, Cambridge University, Cambridge, UK, 1974.
  3. J. Chattopadhyay, “Effect of toxic substances on a two-species competitive system,” Ecological Modelling, vol. 84, no. 1–3, pp. 287–289, 1996. View at Google Scholar
  4. A. Mukhopadhyay, J. Chattopadhyay, and P. K. Tapaswi, “A delay differential equations model of plankton allelopathy,” Mathematical Biosciences, vol. 149, no. 2, pp. 167–189, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. I. Freedman and J. H. Wu, “Periodic solutions of single-species models with periodic delay,” SIAM Journal on Mathematical Analysis, vol. 23, no. 3, pp. 689–701, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993.
  7. J. Zhang and H. Fang, “Multiple periodic solutions for a discrete time model of plankton allelopathy,” Advances in Difference Equations, vol. 2006, Article ID 90479, 2006. View at Publisher · View at Google Scholar
  8. J. G. P. Gamarra and R. V. Solé, “Complex discrete dynamics from simple continuous population models,” Bulletin of Mathematical Biology, vol. 64, no. 3, pp. 611–620, 2002. View at Publisher · View at Google Scholar
  9. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  10. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  11. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, Resultate der Mathematik, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  12. Y. Chen, “Multiple periodic solutions of delayed predator-prey systems with type IV functional responses,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 5, no. 1, pp. 45–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Lecture Notes in Mathematics, Vol. 568, Springer, Berlin, Germany, 1977.
  14. M. Bohner, M. Fan, and J. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1193–1204, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Xing, M. Han, and G. Zheng, “Initial value problem for first-order integro-differential equation of Volterra type on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 3, pp. 429–442, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Jin and Z. Ma, “Periodic solutions for delay differential equations model of plankton allelopathy,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 491–500, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Fazly and M. Hesaaraki, “Periodic solutions for predator-prey systems with Beddington-DeAngelis functional response on time scales,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 1224–1235, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Zhang, P. Bi, and D. Zhu, “Periodicity in a ratio-dependent predator-prey system with stage-structured predator on time scales,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 344–353, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH